Closed Thread
Page 1 of 5 1 2 3 ... LastLast
Results 1 to 10 of 43
  1. #1
    Senior Member
    Join Date
    Sep 2012
    Posts
    146

    Default hairloss,porn and propecia

    ok intersting title right??

    i feel i should elaborate. i like most men here am balding, im a norwood 2.5 but very optimistic, see a glimmer of light at the end of the tunnel. anyway im now 14 months into my take of propecia but.....regarding side effects its hard to tell am im addcted to porn. ive been addicted to porn for a long time now and it has desensitised me somewhat so obv my erections are not great as they could be. my last sexual experience was a month ago and i couldnt perform!!! during the course of the last 14 months and before that my sex life has been good and bad, theres been times when the sex has been amazing and times when because of my porn usage its been disappointing, so finally im curing myself of my porn addiction.

    theres no point asking me "well is your libido lower because thats what porn addiction does.

    anyway long stroy short, 2 weeks ago i started this "free your mind" DIY help guide for people like me. its been 2 weeks since ive even looked at porn!!its very tough and i expect my libido to be up and down. they said i will have to abandon pleasure of viewing and physical for two months!,maybe more! my guess is that if after this period my mind will become stimualted properly to sexual activity and after this period if my erections are not functioning normally i believe its the propecia.

    anyway for people wanting to know what happens to some who have erectile dysfucntion before propecia here goes...i will update further soon.

    sex on my friends. go forth and sex on....

  2. #2
    Member
    Join Date
    Feb 2012
    Posts
    83

    Default

    Holy crap, what a coincidence. This is just what I have started. I was already masturbating like once a day on porn before taking proscar for a year or two, and continued up to now 4months into proscar.

    Just lately, my friend opened up my mind to the dangers of porn , check yourbrainonporn.com, where addiction to porn ****s up your dopamine senses and masturbation doesn't become enjoyable and you can't get it up when with a girl because you made your dick adapted to hardcore stimuli ( multiple tabs of HD porn).

    This made me scared shitless of sexual ED and delayed ejaculation so I have decided to try and abstain from porn and masturbation until I feel I have fixed my issue (they say it takes anywhere between 8 weeks-3months). Problem is now that I've been off porn for 5 days I have lost all my libido and obviously my mind plays tricks on me saying its the finasteride which is causing it but now I doubt it.

    Just going to take a break and hopefully after a month or two , my penis will come back to normal.

    fyi: some people say abstinence from excessive masturbation or sex may be beneficial for your hair, lets hope they are right.

  3. #3
    Senior Member
    Join Date
    Sep 2012
    Posts
    146

    Default

    yeah 2 weeks in so far is tough. i read up on that before, apparently masturbation doesnt affect hair loss but id say excessively it does. either way i feel it will be worth it in the end, if i think after a few months its still not right, maybe the propecia is to blame.

    btw are you on a total ban?? like mine includes no stimuation of any kind, be it mental or physical. even walking down the street i try not to look!!

    what nw are you at the moment??

  4. #4
    Senior Member dex89's Avatar
    Join Date
    Jul 2012
    Location
    Orange County, CA
    Posts
    801

    Default

    Yes, porn ruins your sex life because you expect more from the female your having intercourse with. You expect this female to have big boobs, big ass, slim body, and a gorgeous face like most porn stars Or even performing sex, you expect or want them to do different positions that you see in porn movies but the female doesn't feel comfortable doing so and ruins your mojo. I myself was into porn a lot but I relies it was ruining it for me because I expected MORE. I kept ruining relationships that were great but because of my sexual needs I blew them all off.


    I would delete all your porn that you have and every time you think of masturbating punch your penis.

    EDIT: I'm 23 NW 0.5-1 minor diffuse on the right temple.

  5. #5
    Member
    Join Date
    Feb 2012
    Posts
    83

    Default

    Well no, I still take some glimpses of women in the streets but sometimes I manually stimulate myself just to check if its working or not. It seems I have forced my penis only to respond to porn or my hand which sucks.

    I am a NW 2 diffuse thinner, you can check out my story in start your own topic forum, its in the first page with pictures of before and after.

  6. #6
    Member
    Join Date
    Feb 2012
    Posts
    83

    Default

    Quote Originally Posted by dex89 View Post
    I would delete all your porn that you have and every time you think of masturbating punch your penis.
    Problem is, now I can't get it up unless watching porn or using my hand. I feel like I have a complete loss of libido. At first I didn't think I was causing any harm to myself and masturbation was normal so I found it hard to quit but now I really feel it can **** you up temporarily.

  7. #7
    Senior Member didi's Avatar
    Join Date
    Nov 2011
    Posts
    1,372

    Default

    Its both, propecia makes your **** soft and you have less sperm, been there done that.
    masturbation and hardcore porn screw your brain up, dont do it.
    When you really have to masturbate do it without porn,

  8. #8
    Member
    Join Date
    Feb 2012
    Posts
    83

    Default

    Well, how can I tell if im experiencing sexual side effects due to finasteride or porn addiction? I mean I can get it up for porn or using manual stimulate, semen volume was same pre-finasteride.

  9. #9
    Senior Member
    Join Date
    Oct 2011
    Location
    Wisconsin
    Posts
    594

    Default

    Quote Originally Posted by ppxrare View Post
    Well, how can I tell if im experiencing sexual side effects due to finasteride or porn addiction? I mean I can get it up for porn or using manual stimulate, semen volume was same pre-finasteride.
    Porn addiction is going to make it "difficult" to just get aroused by the sight and scent of an actual female, in the wild, with clothes on.

    You've seen the movie Shawshank Redemption? Remember the scene in the movie theatre where Rita Hayworth throws her hair back and all the guys freak out? yah that wouldn't happen today. Now it would take ample cleaveage bouncing to get that kind of reaction.

    Desensitization has occured in nearly all aspects of society from financial common sense (credit cards!) to sexual arousal (why work for it when I can go to youporn and watch some hot chicks go at it).

    The last gal I dated (sadly way to long ago) I had that sweet moment back at our cars chatting after a few hours in the bar and just getting turned on by her. THAT feeling was real, unlike watching thePr0ns and getting turned on.

  10. #10
    Junior Member
    Join Date
    Nov 2012
    Posts
    12

    Default

    Bro that happened to me also. I was talking 2.5 mg of finasteride and I masturbated every day. One time I was with my gf and my erections didnt last too much. So what I did was I stopped fin for a month and a half, then I tried to masturbate without watching porn, because porn is such a big stimulus that real life is nothing !

    Also bro before masturbate wait to have 2 or 3 erections. That way your libido is going to increase and your erections are going to be more frequent and longer!

    I hope my advice can work for you!

Similar Threads

  1. internet porn killing men's libido
    By jman91 in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 09-04-2012, 07:09 AM
  2. Something I notice about propecia and hairloss
    By jjo in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 10-24-2011, 03:49 PM
  3. Hi new to forum and Hairloss... propecia?
    By timmis in forum Introduce Yourself & Share Your Story
    Replies: 10
    Last Post: 10-19-2011, 10:15 AM
  4. using propecia without having hairloss?
    By bertrumhenderson in forum Men's Hair Loss: Start Your Own Topic
    Replies: 6
    Last Post: 08-10-2011, 06:32 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

What's my Norwood?
Yesterday 02:34 PM
Last Post By Mpbman
Today 12:16 AM
Post Finasteride Syndrome (Theory)
Yesterday 10:02 PM
Last Post By ResIpsaLoquitur
Yesterday 10:02 PM
Complete RU58841 Usage Guide
05-01-2013 06:52 PM
Last Post By ALM
Yesterday 09:13 PM
TIme to Buzz? Shave?
09-12-2016 08:30 PM
by jerome
Last Post By jerome
Yesterday 09:01 PM
cutting up 5m fin?? seems so small lol
Yesterday 07:45 PM
Last Post By raze1225
Yesterday 07:45 PM
ruxolitinib
09-22-2016 11:37 AM
by ducu72
Last Post By beetee
Yesterday 05:22 PM